# SDR UALA2010071202456

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 54,334 hours, 20,379 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Girt Bar
- Component: Slide
- Component part number: D30664109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE HAS GIRT BAR LACING BROKEN.  REPLACED SLIDE ASSY IAW MM.  OPS TEST IAW MM.
